A Green's function for a linear equation associated with solitons

J. P. Keener, D. W. McLaughlin

Research output: Contribution to journalArticle

Abstract

A linear equation associated with nonlinear wave equations which support solitons is analyzed. A complete set of solutions of this linear equation is described through the techniques of scattering theory. This set is used to construct an explicit representation of a Green's function for perturbation theory. The cases of the nonlinear Schrödinger and sine-Gordon equations are discussed in some detail.

Original languageEnglish (US)
Pages (from-to)2008-2013
Number of pages6
JournalJournal of Mathematical Physics
Volume18
Issue number10
DOIs
StatePublished - 1976

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A Green's function for a linear equation associated with solitons'. Together they form a unique fingerprint.

  • Cite this